Thunderstorm Wind, Bryan
- When
- July 10, 3:34 PM CST
- Where
- Bryan County, 4 mi S of Durant
- Measured
- 58 kt (67 mph) estimated gust
- Reported by
- AWOS
- Coordinates
- 33.942, -96.380
A weak surface boundary moved into southern Oklahoma during the morning hours of the 10th. Afternoon heating created extreme instability along and south of the front.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
A weak surface boundary moved into southern Oklahoma during the morning hours of the 10th. Afternoon heating created extreme instability along and south of the front. Thunderstorms developed over this area with a few thunderstorms becoming severe, producing high winds and flash flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 10, 2:38 PM CST, 56 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
338 PM CDT TUE JUL 10 2007
HAVE TRIMMED BACK FLASH FLOOD WATCH TO SOUTH CENTRAL
AND SOUTHEAST COUNTIES THROUGH EARLY THIS EVENING. ISOLATED
CONVECTION IS DEVELOPING ACROSS THIS AREA NEAR OLD SURFACE
BOUNDARY. EXTREME INSTABILITY COMBINED WITH RATHER WEAK
MID AND UPPER FLOW WILL LIKELY RESULT IN LOCALLY HEAVY
RAINFALL...DAMAGING WINDS FROM DOWNBURST AND HALF DOLLAR SIZE
HAIL. WEAK CONVECTION ACROSS WESTERN KANSAS MAY PUSH INTO NORTHERN
PARTS OF THE FA LATE THIS AFTERNOON OR EVENING...BUT CONVECTION
HAS BEEN SHOWING A WEAKENING TREND. MORE ORGANIZED CONVECTION THIS
EVENING AND OVERNIGHT WILL BE WEST OF THE FA. UPPER FLOW WILL
LIKELY KEEP MOST OF THIS CONVECTION WEST OF THE AREA DURING THE
OVERNIGHT.
COLD FRONT ACROSS KANSAS WILL PUSH INTO AT LEAST NORTHERN THIRD
OF OKLAHOMA BY EARLY WEDNESDAY EVENING...BEFORE STALLING IN
RESPONSE TO SURFACE LOW OVER SOUTHEAST COLORADO.
BETTER CHANCE OF WIDESPREAD CONVECTION APPEARS TO COME LATE WEDNESDAY
INTO THURSDAY MORNING AND MAYBE AGAIN THURSDAY EVENING INTO PARTS
OF THE DAY FRIDAY. AT THIS POINT IT APPEARS NORTHERN HALF OF FA
WILL HAVE BETTER CHANCE OF EXCESSIVE RAINFALL AND FLOODING.
WILL CONTINUE WITH MAINLY DRY FORECAST GOING INTO THE WEEKEND.
MEDIUM RANGE MODELS DEVELOP UPPER LOW OVER ARKLATEX REGION EARLY
NEXT WEEK WHICH SHOULD KEEP AREA MAINLY DRY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 71 88 70 90 / 30 20 50 50
HOBART OK 72 89 72 92 / 40 20 50 20
WICHITA FALLS TX 74 92 73 93 / 40 40 40 10
GAGE OK 66 87 69 91 / 40 20 50 20
PONCA CITY OK 65 86 67 87 / 30 10 50 50
DURANT OK 71 91 73 91 / 50 40 50 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ032-039-
041>043-045>048-050>052.
TX...NONE.
&&
SIXHAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT TUE JUL 10 2007
OKZ004>048-050>052-TXZ083>090-111200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT TUE JUL 10 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE STORMS THROUGH TONIGHT OVER PARTS
OF SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS SOUTH OF A LINE EXTENDING FROM
CHEYENNE... TO SULPHUR... TO ATOKA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM LATE THIS
AFTERNOON THROUGH 2 AM.
IMPACTS...
PROPERTY DAMAGE FROM 70 MPH WIND GUSTS AND HAIL TO THE SIZE OF
QUARTERS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. FLOODING
OF LOW-LYING AND POOR DRAINAGE AREAS WILL ALSO BE A CONCERN.
DISCUSSION...
OUTFLOW BOUNDARIES FROM RECENT SHOWER AND THUNDERSTORM ACTIVITY MAY
PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND
EVENING. ONE BOUNDARY WILL EXTEND GENERALLY ALONG THE RED RIVER
WHILE A SECOND WIND SHIFT LINE WILL EXTEND FROM THE OKLAHOMA CITY
METRO AREA SOUTHWEST TO NEAR ALTUS. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP MAINLY NEAR THESE BOUNDARIES DURING THE
AFTERNOON AND EVENING HOURS. THE STRONGEST STORMS WILL LIKELY BE IN
SOUTH CENTRAL AND SOUTHWEST OKLAHOMA... INTO PART OF WESTERN NORTH
TEXAS... WHERE THE INSTABILITIES WILL BE THE HIGHEST. SOME OF THE
STRONGEST STORMS COULD PRODUCE DAMAGING WINDS AND HAIL TO NEAR THE
SIZE OF QUARTERS. VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE. ANOTHER
AREA OF POSSIBLE THUNDERSTORM DEVELOPMENT WILL BE IN THE TEXAS
PANHANDLE. ACTIVITY THAT DEVELOPS IN THIS AREA COULD MOVE TO THE
SOUTH SOUTHEAST POSSIBLY BRUSHING PORTIONS OF SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUL 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
ANY THUNDERSTORM THROUGH TONIGHT WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAIN WHICH MAY RESULT FLOODING OF LOW-LYING AND POORLY DRAINED
AREAS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
A SERIES OF WEAK COLD FRONTS MOVING ACROSS THE AREA THROUGH SATURDAY
WILL CONTINUE A CHANCE FOR THUNDERSTORMS. IN ADDITION... STORMS
DEVELOPING OVER THE HIGH PLAINS OF EASTERN COLORADO AND NORTHEAST
NEW MEXICO... MAY PERIODICALLY MOVE INTO PORTIONS OF OKLAHOMA AND
NORTH TEXAS MAINLY DURING THE OVERNIGHT AND EARLY MORNING HOURS.
OTHER HAZARDOUS WEATHER...
ALONG WITH THE POTENTIAL FOR FLASH FLOODING... MAIN-STEM RIVER
FLOODING COULD CONTINUE TO INCREASE THROUGH THE WEEK...WHICH WILL
IMPACT ALREADY FULL LAKES AND RESERVOIRS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
CJSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 320 PM CDT TUE JUL 10 2007 OKZ048-102030- ATOKA OK- 320 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF BOGGY DEPOT STATE PARK AT 320 PM CDT...MOVING EAST SOUTHEAST AT 15 MPH. CONDITIONS ARE FAVORABLE FOR QUICK INTENSIFICATION WITH SEVERE WEATHER AND VERY HEAVY RAIN POSSIBLE. PEOPLE IN ATOKA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 328 PM CDT TUE JUL 10 2007 OKZ043-102045- COAL OK- 328 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER COAL COUNTY AT 328 PM CDT...MOVING EAST AT 10 MPH. CONDITIONS ARE FAVORABLE FOR INTENSIFICATION WITH SEVERE WEATHER AND VERY HEAVY RAIN POSSIBLE. PEOPLE IN COAL COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL 3 W NILES 35.43N 98.30W
07/09/2007 E1.75 INCH CANADIAN OK PUBLIC
0410 PM TSTM WND GST HINTON 35.47N 98.36W
07/09/2007 E70.00 MPH CADDO OK PUBLIC
0415 PM HAIL HINTON 35.47N 98.36W
07/09/2007 E1.00 INCH CADDO OK PUBLIC
0440 PM HAIL 2 WSW NILES 35.42N 98.28W
07/09/2007 E1.00 INCH CANADIAN OK PUBLIC
0440 PM HAIL 3 SE RED ROCK CANYON SP 35.42N 98.31W
07/09/2007 E1.50 INCH CADDO OK PUBLIC
0450 PM HAIL 3 W NILES 35.43N 98.30W
07/09/2007 E1.75 INCH CANADIAN OK PUBLIC
0525 PM HAIL 3 N SPARKS 35.65N 96.82W
07/09/2007 E0.88 INCH LINCOLN OK PUBLIC
STRONG WINDS ALSO BLEW OVER HEAVY LAWN FURNITURE INTO THE
POOL.
0535 PM TSTM WND DMG SPARKS 35.61N 96.82W
07/09/2007 LINCOLN OK PUBLIC
3 INCH DIAMETER TREE LIMBS DOWNED
0535 PM HAIL SPARKS 35.61N 96.82W
07/09/2007 E1.00 INCH LINCOLN OK EMERGENCY MNGR
0540 PM HAIL 1 E SPARKS 35.61N 96.80W
07/09/2007 E1.00 INCH LINCOLN OK EMERGENCY MNGR
0545 PM HAIL 1 E SPARKS 35.61N 96.80W
07/09/2007 E1.25 INCH LINCOLN OK PUBLIC
0556 PM TSTM WND DMG OKLAHOMA CITY 35.47N 97.51W
07/09/2007 OKLAHOMA OK AMATEUR RADIO
1/1/2-2 INCH TREE LIMBS DOWN.
0605 PM TSTM WND DMG OKLAHOMA CITY 35.47N 97.51W
07/09/2007 OKLAHOMA OK FIRE DEPT/RESCUE
A FEW TREES AND A POWER POLE DOWNED ALONG KELLEY AVENUE
BETWEEN NE 10TH AND NE 29TH STREETS.
0605 PM HAIL 4 E SEMINOLE 35.23N 96.60W
07/09/2007 E0.75 INCH SEMINOLE OK EMERGENCY MNGR
REPORTED ON HWY 9.
0633 PM HAIL NORMAN 35.22N 97.44W
07/09/2007 E0.75 INCH CLEVELAND OK AMATEUR RADIO
REPORTED AT 48TH AND WEST MAIN STREET.
0633 PM HAIL NORMAN 35.22N 97.44W
07/09/2007 E0.75 INCH CLEVELAND OK TRAINED SPOTTER
REPORTED AT ROBINSON AND NORTH INTERSTATE DRIVE.
0635 PM TSTM WND GST NORMAN 35.22N 97.44W
07/09/2007 E65.00 MPH CLEVELAND OK AMATEUR RADIO
REPORTED AT 48TH AND WEST MAIN STREET.
0640 PM TSTM WND GST NORMAN 35.22N 97.44W
07/09/2007 M59.00 MPH CLEVELAND OK MESONET
OKLAHOMA MESONET.
0645 PM TSTM WND GST NORMAN 35.22N 97.44W
07/09/2007 M68.00 MPH CLEVELAND OK MESONET
OKLAHOMA MESONET.
0646 PM HAIL NORMAN 35.22N 97.44W
07/09/2007 E0.88 INCH CLEVELAND OK TRAINED SPOTTER
REPORTED NEAR NW 48TH AND TECUMSEH.
0648 PM TSTM WND DMG NORMAN 35.22N 97.44W
07/09/2007 CLEVELAND OK NWS EMPLOYEE
LARGE TREES DOWNED OR LARGE LIMBS BROKEN IN NORMAN AND ON
THE UNIVERSITY OF OKLAHOMA CAMPUS...ESPECIALLY ALONG
JENKINS AVENUE INCLUDING REEVES PARK.. THE BAND PRACTICE
FIELD.. NEAR LAW SCHOOL AND AT NATIONAL WEATHER CENTER.
0648 PM TSTM WND GST NORMAN 35.22N 97.44W
07/09/2007 M66.00 MPH CLEVELAND OK OFFICIAL NWS OBS
MEASURED AT NATIONAL WEATHER CENTER.
0652 PM TSTM WND DMG 1 SW GOLDSBY 35.12N 97.48W
07/09/2007 MCCLAIN OK PUBLIC
SMALL ASH TREE DOWNED AND KIDS PLAY SET DESTROYED.
0655 PM TSTM WND DMG 3 NW NOBLE 35.17N 97.43W
07/09/2007 CLEVELAND OK PUBLIC
5 INCH DIAMETER BRANCHES BROKEN.
0704 PM TSTM WND GST 4 NE WASHINGTON 35.10N 97.43W
07/09/2007 E60.00 MPH MCCLAIN OK PUBLIC
0710 PM HAIL 9 NNW PUTNAM 35.98N 99.03W
07/09/2007 E1.75 INCH DEWEY OK PUBLIC
0715 PM TSTM WND GST PINK 35.26N 97.12W
07/09/2007 M70.00 MPH POTTAWATOMIE OK TRAINED SPOTTER
0720 PM HAIL 1 N SLAUGHTERVILLE 35.11N 97.28W
07/09/2007 E0.75 INCH CLEVELAND OK PUBLIC
0730 PM HAIL 3 ENE LEXINGTON 35.04N 97.28W
07/09/2007 E0.75 INCH CLEVELAND OK PUBLIC
0730 PM FLASH FLOOD WEWOKA 35.14N 96.50W
07/09/2007 SEMINOLE OK LAW ENFORCEMENT
SEVERAL ROADS IN WEWOKA ARE IN THE PROCESS OF BEING
CLOSED INCLUDING SEMINOLE STREET, 14TH AND OCHEESEE.
0742 PM FLASH FLOOD HOLDENVILLE 35.08N 96.40W
07/09/2007 HUGHES OK EMERGENCY MNGR
HWY 48 AND NUMEROUS CITY STREETS IN TOWN FLOODED AND
CLOSED.
0745 PM HAIL PUTNAM 35.86N 98.97W
07/09/2007 E1.00 INCH DEWEY OK PUBLIC
0745 PM TSTM WND GST PUTNAM 35.86N 98.97W
07/09/2007 E60.00 MPH DEWEY OK PUBLIC
0800 PM HAIL 11 WNW THOMAS 35.81N 98.93W
07/09/2007 E0.75 INCH CUSTER OK PUBLIC
0915 PM TSTM WND DMG 1 W ATOKA 34.38N 96.15W
07/09/2007 ATOKA OK EMERGENCY MNGR
LARGE TREE FELL THROUGH ROOF OF HOME.
0920 PM TSTM WND DMG CANEY 34.23N 96.21W
07/09/2007 ATOKA OK EMERGENCY MNGR
SEVERAL LARGE TREES DOWN
1029 PM TSTM WND GST CHICKASHA 35.04N 97.95W
07/09/2007 M64.00 MPH GRADY OK AWOS
KCHK AWOS
1036 PM HAIL 5 E UNION CITY 35.39N 97.85W
07/09/2007 E0.75 INCH CANADIAN OK AMATEUR RADIO
2 NORTH OF HWY 152
1050 PM TSTM WND GST 2 SSE CHICKASHA 35.01N 97.94W
07/09/2007 M65.00 MPH GRADY OK MESONET
REPORTED BY OK MESONET
0100 AM HAIL 2 SE ELMORE CITY 34.60N 97.37W
07/10/2007 E0.75 INCH GARVIN OK PUBLIC
0315 AM HAIL PAYNE 34.90N 97.53W
07/10/2007 E0.88 INCH MCCLAIN OK PUBLIC
0340 AM TSTM WND DMG 2 N PURCELL 35.04N 97.37W
07/10/2007 MCCLAIN OK PUBLIC
A DECK WAS DAMAGED AT A RESIDENCE NORTH OF PURCELL. TIME
IS ESTIMATED.
0400 AM FLASH FLOOD NEWCASTLE 35.25N 97.60W
07/10/2007 MCCLAIN OK LAW ENFORCEMENT
SEVERAL CITY STREETS CLOSED DUE TO HIGH WATER INCLUDING
HARVEY, SANTA FE AND A BRIDGE ON NW 16TH WASHED OUT.
0420 AM HEAVY RAIN 2 E BLANCHARD 35.15N 97.62W
07/10/2007 M4.84 INCH MCCLAIN OK NWS EMPLOYEE
4.84 INCHES MEASURED SINCE 1 AM. AN ESTIMATED 4.42 INCHES
FELL BETWEEN 300 AM AND 420 AM. REPORT PROVIDED BY
OFF-DUTY SPC FORECASTER.
0435 AM FLASH FLOOD NORMAN 35.22N 97.44W
07/10/2007 CLEVELAND OK EMERGENCY MNGR
HIGH WATER IMPACTING HOMES. SEVERAL ROADS UNDER WATER.
0450 AM FLASH FLOOD PAULS VALLEY 34.74N 97.22W
07/10/2007 GARVIN OK LAW ENFORCEMENT
FLOODING OF HWY 19.
0530 AM FLASH FLOOD WYNNEWOOD 34.64N 97.16W
07/10/2007 GARVIN OK LAW ENFORCEMENT
LALEL ROAD JUST NORTH OF WYNNEWOOD CLOSED DUE TO
FLOODING.
0530 AM FLASH FLOOD 2 N PAULS VALLEY 34.77N 97.22W
07/10/2007 GARVIN OK LAW ENFORCEMENT
GUN CLUB ROAD CLOSED DUE TO FLOODING OF PAULS VALLEY
LAKE.
0530 AM FLASH FLOOD PAULS VALLEY 34.74N 97.22W
07/10/2007 GARVIN OK LAW ENFORCEMENT
APPROXIMATELY 25 COUNTY ROADS WERE CLOSED AND SEVERAL
BRIDGES WERE WASHED OUT IN AND AROUND PAULS VALLEY DUE TO
FLOODING.
0530 AM FLASH FLOOD 1 S PAULS VALLEY 34.73N 97.22W
07/10/2007 GARVIN OK LAW ENFORCEMENT
LIBERTY ROAD AND HWY 77 WAS CLOSED DUE TO FLOODING.
0600 AM FLASH FLOOD 8 ESE TUTTLE 35.25N 97.69W
07/10/2007 GRADY OK LAW ENFORCEMENT
BRIDGE WASHED OUT DUE TO FLOODING ON COUNTY ROAD 1240 -
AKA GOLF COURSE ROAD -CLOSED FROM THE COUNTY LINE TO 1
MILE WEST OF THE COUNTY LINE.
0600 AM FLASH FLOOD NORMAN 35.22N 97.44W
07/10/2007 CLEVELAND OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO FLOODING INCLUDING NEAR THE
INTERSECTION OF FRANKLIN AND SOONER RD, ROCK CREEK AND
TECUMSEH ROADS BETWEEN 60TH AND 72ND, AND NEAR THE
INTERSECTION OF 132ND AND CEDAR LANE IN SOUTHEAST NORMAN.
0600 AM FLASH FLOOD TURNER FALLS 34.42N 97.15W
07/10/2007 MURRAY OK LAW ENFORCEMENT
LOW WATER CROSSING NEAR THE ENTRANCE TO TURNER FALLS PARK
CLOSED DUE TO HONEY CREEK FLOWING OUT OF ITS BANKS.
0624 AM HAIL OKLAHOMA CITY 35.47N 97.51W
07/10/2007 E0.75 INCH OKLAHOMA OK LAW ENFORCEMENT
OCCURRING AT NE 50TH AND I-35.
0630 AM HEAVY RAIN 1 W EDMOND 35.65N 97.50W
07/10/2007 M4.70 INCH OKLAHOMA OK TRAINED SPOTTER
MEASURED 1/4 MILE SOUTHEAST OF EDMOND ROAD AND WESTERN
0641 AM FLASH FLOOD COLE 35.10N 97.57W
07/10/2007 MCCLAIN OK LAW ENFORCEMENT
STATE HIGHWAY 74B AT PENN CLOSED DUE TO HIGH WATER.
0645 AM FLASH FLOOD SHAWNEE 35.34N 96.92W
07/10/2007 POTTAWATOMIE OK EMERGENCY MNGR
SQUIRREL CREEK OUT OF ITS BANKS ON THE SOUTH SIDE OF
SHAWNEE. CAMPERS WERE EVACUATED AROUND 8AM AS CREEK
CONTINUED RISING.
0700 AM FLASH FLOOD 2 N FITTSTOWN 34.65N 96.63W
07/10/2007 PONTOTOC OK LAW ENFORCEMENT
HWY 99 DETOUR CLOSED DUE TO FLOODING.
0700 AM FLASH FLOOD 8 SSE ADA 34.67N 96.61W
07/10/2007 PONTOTOC OK LAW ENFORCEMENT
COUNTY ROAD 1630 WEST OF HWY 99 CLOSED DUE TO FLOODING.
0700 AM FLASH FLOOD 7 S ADA 34.68N 96.66W
07/10/2007 PONTOTOC OK LAW ENFORCEMENT
COUNTY ROAD 3560 BETWEEN 1610 AND 1620 IS CLOSED DUE TO
FLOODING.
&&
JLP/DS/DWSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 335 PM CDT TUE JUL 10 2007 OKZ052-102045- BRYAN OK- 335 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY. AT 335 PM...A CLUSTER OF STRONG THUNDERSTORMS WAS DEVELOPING OVER NORTHERN SIDES OF LAKE TEXOMA...MOVING EAST SOUTHEAST AT 15 MPH. CONDITIONS ARE FAVORABLE FOR QUICK INTENSIFICATION WITH SEVERE WEATHER AND EXTREMELY HEAVY RAIN POSSIBLE. PEOPLE IN BRYAN COUNTY...INCLUDING THE CITY OF DURANT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 409 PM CDT TUE JUL 10 2007 OKZ050-102130- LOVE OK- 409 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF BURNEYVILLE AT 409 PM CDT...MOVING EAST AT 10 MPH. CONDITIONS ARE FAVORABLE FOR QUICK INTENSIFICATION WITH SEVERE WEATHER POSSIBLE. PEOPLE IN LOVE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 415 PM CDT TUE JUL 10 2007 OKZ043-102130- COAL OK- 415 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF CENTRAHOMA AT 415 PM CDT...MOVING SOUTHEAST AT 10 MPH. CONDITIONS ARE FAVORABLE FOR INTENSIFICATION WITH SEVERE WEATHER POSSIBLE. PEOPLE IN COAL COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
The Dallas/Ft Worth radar (KFWS), 175 km away, was scanning. The volume nearest the first event began at 21:35 UTC.
2 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Two power lines were blown down. Monetary damages were estimated.
Mulberry and Briarwood Streets were closed due to high water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 32063, 32212, 47345.